# SDR ABXA2022125145

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 92,829 hours, 18,790 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 880229
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AT FL320 WE HAND A RAPID DEPRESSURIZATION. LEFT PACK WAS 30PSI AND RIGHT 10PSI AND CABIN ALT SLOWLY CLIMBING. CREW DECLARED AN EMERGENCY AND DESCENDED TO A LOWER ALTITUDE. AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITHOUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE T/S AS PER FIM 36-10 FT 862 AIR SUPPLY BITE SHOWED HPSOV6 AND HPSOV REMOVED AND REPLACED HPSOV IAW AMM 36-11-07 PERFORMED OPERATIONAL TEST.  ENGINE RUN UP AMM 71-00-00 A/C RELEASED ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
